DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1693

Title: Necessary and sufficient condition for uniqueness of solutions at certain nonlinear resistive networks
Authors: Prasad, V C
Keywords: jacobian determinant
nonzero
ebers-Moll transistors
Issue Date: 1990
Citation: Circuits and Systems, IEEE Transactions on, 37(5), 640 - 642p.
Abstract: It is shown that the Jacobian determinant being nonzero for all values of its variables is both necessary and sufficient for the uniqueness of solutions of a wide class of networks. These networks may contain negative-resistance devices as well as Ebers-Moll transistors. It is shown that the norm coerciveness condition can essentially be taken for granted
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1693
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadnec1990.pdf47.26 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback